# SDR MWEA00504

- Difficulty date: June 14, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 70,240 hours, 59,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 99578711
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CAPTAIN'S OUTBOARD SEAT TRACK POSITION HOLES ARE ELONGATED AND A CHANNEL IS WORN INTO TOP OF TRACK.  INSTALLED NEW SEAT TRACK ASSEMBLY.  (X)
